# SDR AUS20021384

- Difficulty date: December 3, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A
- Propeller: Rotol R3754123F21
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: 523250
- Condition: Failed
- Location: Hydraulic Pressu
- Component: Hydraulic Pressu
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN HYDRAULIC SYSTEM PRESSURE INDICATOR FAILED.
